# SDR SWAA2020060588559

- Difficulty date: June 1, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 41,624 hours, 24,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT. WING EMERGENCY EXIT DOOR OVERHEAD LIGHT COVER IS LOOSE. / CLOSING ACTION LOG# 0161814 R&R EXIT SIGN LIGHT ASSEMBLY IAW AMM 33-51-01. OPS CHECK SATIS NO OTHER DEFECTS NOTED. CLEARING# 39594
